Skip to Content

Proscar - Do any of you have breast enlargement?

Responses (2)

kaismama 27 Jul 2012

That is a side effect of Proscar. I would report it to my doc.

trellaf 27 Jan 2014

Yes, and tenderness as well. I told my internist about it and he ordered a mammogram and sonogram, they showed no mass. Shortly after saw my urologist, the prescriber, he knew nothing about this side effect. I will not take this medication again.

kennyray 28 Jan 2014

I have breast enlargement, but no tenderness. I knew this was a possible side effect before I started on the med. The chance of occurrence is low. Your urologist should have known about this effect. I see my internist once a month. He offered to order a mammogram but said it was not necessary. Having BPH can damage the kidney. Try another med. Kenny Ray

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions